# SDR AWXA200100597

- Difficulty date: November 14, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 59,697 hours, 48,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: BAC15113769
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - "C" - CRACK FOUND ON FRAME RADIUS STRAP ON UPPER FLANGE ABOVE STRINGER 27R FOWARD PIT STA 492. MAINTENANCE REMOVED RADIUS STRAP FABRICATED STRAP AND FILLER AND INSTALLED IAW DWG 65-20723 AND SRM 50-30-2
